Hi not posted for a bit but just wanted to know if when you take methatrexate (injections) are you ok sometimes one uther times feel like you have had the stuffing kicked out of you I think I’m having a bad one feal really discombobulated and the migraine driving me mad don’t normally feal this bad just a bit grotty and just want to sleep glad it’s bank holiday as I don’t think I would get much done at work 😤
Methatrexate hangover : Hi not posted for a bit but... - LUPUS UK
Hi... I take my injection every Sunday and I usually have a bad headache that last about 3 hours but always super tired and rest until the next day. If you drink you will feel 10x worse and make sure you take your folic acid. Rest up and I hope you feel better.
Thanks been on it for two and a half yrs was really bad on the tabs iinject on Friday night and I had 1/2 a tin of beer with my tea ( this is the first time I have drunk on methatrexate won’t be doing it again
I took it orally - was fine for six months then my dose increased to 17.5 abs the nausea was awful. Then I was switched to injections. After a while the injections made me just as ill as the pills. Some weeks were not so bad but others were awful. Finally, even on a low dose it was just always bad so I had to stop.
I understand. I been on it for ten months. Pills was too hard...On 25mg. I seem to be functioning better take folic acid every day... plaqenil 2x a day ... 10 mg Predisone. Focus on your rest... try to eat healthy and get some exercise if you’re able or just move what you can. I hope all our Lupus friends will get a little relief. It’s a crazy disease with a thousand faces. You just never which ugly head is coming out from day to day.
I feel like this too, but I take the pills not the injections. It's the worst. That's why I take mine on Saturday so I have Sunday to get rid of the 'hangover'.
I used to take my injection on either Friday night or Saturday morning..... Sunday I would sleep virtually all day till about 17.00. Sunday's stopped existing. New rheumatologist stopped my methotrexate and put me on sulphasalazine, been on it for about 3 months but pain is bad every day, lots of nausea and vomiting, I am constantly exhausted, feeling worse than when on methotrexate!
Had to stop the methatrexate for 8 month due to a bad infection which needed surgery and I got the fatigue back within the first month and I also injection on Friday about 1700
I too had to have major spinal surgery, now am fused L 3 ,4 and 5 titanium rods and donated bone graft. I injured my back years ago as a nurse and had various Osteopathy and acupuncture, but when started on methotrexate said my back was aching went to bed and didn't get up for 5 weeks, couldn't even site sciatica pain so bad. Only got up for trips to hospital begging for help. In end paid for private MRI scan which husband took results to a spinal surgeon who said if I'd been left a bit longer I would have ended up wheel chair... 2 discs had burst, and bits of discs sticking to lots of nerves.
Can't bear the Spanish health system. Daughter side slipped by at as she was riding her moped home. Urgencias told us she needed an operation to pin, plate and screw ankle back together.... that took 3 weeks before they could get her a Bed and surgeon to operate!!
I never linked bad back with methotrexate!!
€15,000 to get it fixed!!
Wow that is very very poor so sorry you went through that you obviously live in Spain ,we have some I thought the hospital system in Spain was very good the nhs system is struggling but what you went through was terrible
Sorry with all the typos. Daughter was side swiped by a car on a round about by a car diver who pulled out without stopping to look. Police estimate he was driving at 50kms an hour when he hit her!
Lucky girl hope she’s all good asap
Thanks Ian, just so lucky her injuries weren't worse, she has a lot of back pain and her ankle isn't as flexible as it was but thinks could have been worse. It was the 3 week wait for her operation that we could not understand. The NHS has its problems but I still think when you are in a lot of pain they would give you more than a paracetamol drip put up!
Every Sunday I take the injections I feel sick n nausea headaches but I have to them i also take nausea meds hope this helps I know how u feel
Yes often feel like this on the day after injecting. Headache, tired and sick. My rheumy said to take anti sickness tablets in the day before the injection which I thought was a bit strange but he’s always right so tried it and the sickness was better. I also drink a bottle of Dr Pepper and eat ginger biscuits - which seems to help!
How much folic acid do you take? I think more can help with the side effects but then too much stops the methotrexate working so well so it’s getting the balance right?
Despite the hangover feeling I’d still rather have that for one day and have the disease mostly under control but it’s still rubbish isn’t it to know that one day a week you’re going to feel like that?
Not what you're looking for?
You may also like...
Hi everyone i’m sure I am not the only one who feels like this, but how do you cope with depression.
treatment and my GP wants me back in hospital which I just can’t face when I don’t think there’s...
all, ive had a bad night, diarrhoea, painful guts , bit dizzy and cold . Im thinking food poisoning...
weekend. I’m preparing all my symptoms notes. However, like most places during Covid they don’t...
missed something? After one miscarriage earlier this year I don’t want another one if it can be...